# SDR BJNA970905

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- System (JASC): 2620 · Extinguishing System
- Part: Squib
- Part number: P30903828
- Condition: Failed
- Location: Apu Fire Bott
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SQUIB FAILED TO FIRE APU BOTTLE.  REMOVED AND REPLACED APU FIRE BOTTLE SQUIB PER BMM 26-22-21.  (M)
